Skip to Content

Is this making me pee alot. several time in an hour?

Responses (3)

Anonymous 2 Feb 2011

Hello,

Increased urination is not listed as a side effect of this medication.

I suggest you contact your Dr. and let him /her know what you are experiencing.-

List of possible side effects for future reference:

https://www.drugs.com/sfx/nitrofurantoin-side-effects.html

All the best and take care.-

caringsonbj 2 Feb 2011

as Maso suggested since this is not noted to have this side effect the best thing is to talk to your doctor as soon as you can

mllandmel 3 Feb 2011

thanks for answering. i also started taking a drug for high blood pressure. it is called lisinopril. could this cause a person to pee constantly?

Anonymous 3 Feb 2011

You are welcome.

Lisipronil common side effect is urinating more or less than usual, or not at all.-
It should eventually go away, if not do contact your Dr. and let him / her know about it.-

Take care.-

caringsonbj 2 Feb 2011

as Maso said just allow the doctor to know that this has started and perhaps he can find the answer as to why wishing you only the best

DzooBaby 2 Feb 2011

This medicine is usually prescribed exclusively for urinary tract infection and a UTI will definitely cause the feeling of the need to urinate several times in an hour. It is the condition not the med. Be sure you drink plenty of water with this medication to flush out the bacteria in the bladder. You should see improvement in a few days.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions